MathSciNet Relay Station
MathSciNet bibliographic data
MR826427 (87f:58155) 58G11 (35K55 53C45)
Chow, Bennett Deforming convex hypersurfaces by the $n$th root of the Gaussian curvature. J. Differential Geom. 22 (1985), no. 1, 117–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement